The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: Journal Item
Number of items: 4.

Journal Item

Brignall, Robert; Lozin, Vadim V. and Stacho, Juraj (2016). Bichain graphs: geometric model and universal graphs. Discrete Applied Mathematics, 199 pp. 16–29.

Cardoso, Domingos M.; Korpelainen, Nicholas and Lozin, Vadim V. (2011). On the complexity of the dominating induced matching problem in hereditary classes of graphs. Discrete Applied Mathematics, 159(7) pp. 521–531.

Donovan, Diane M. and Grannell, Mike J. (2017). On the number of transversals in a class of Latin squares. Discrete Applied Mathematics (Early view). restricted access item, not available for direct download

Shim, S.; Zerovnik, J. and Siran, J. (2002). Counterexamples to the uniform shortest path routing conjecture for vertex-transitive graphs. Discrete Applied Mathematics, 119(3) pp. 281–286.

This list was generated on Fri Nov 24 22:03:33 2017 GMT.

Policies | Disclaimer

© The Open University   contact the OU